Please use this identifier to cite or link to this item:
Title: Trading with a common agent under complete information: A characterization of Nash equilibria
Authors: Chiesa, G
Denicolò, V
First Published: Jan-2009
Citation: JOURNAL OF ECONOMIC THEORY, 2009, 144 (1), pp. 296-311
DOI Link: 10.1016/j.jet.2008.05.005
ISSN: 0022-0531
eISSN: 1095-7235
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.